What is the best cure for a fever

Flu and cold: what helps with a fever?

Mandatory text

Aspirin® 500 mg coated tablets
Active ingredient: Acetylsalicylic acid |Application areas: For the symptomatic treatment of fever and / or mild to moderately severe pain such as headache, pain in the context of a flu-like infection, toothache and muscle pain. Please note the information for children and adolescents. |Hints: Contains sodium carbonate. In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

Aspirin® Direct
Active ingredient: Acetylsalicylic acid |Application areas: Mild to moderate pain, such as a headache; Toothache; Menstrual pain; painful complaints that occur as part of a cold (e.g. headache, sore throat and body aches); Fever. Please note the information for children. |Hints: The dye yellow orange S (E110) can cause hypersensitivity reactions. Contains aspartame. Note leaflet. In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

Aspirin® Plus C
Active ingredients: Acetylsalicylic acid, ascorbic acid (vitamin C) |Application areas: Mild to moderate pain, such as a headache; Toothache; Menstrual pain; painful complaints that occur as part of a cold (e.g. headache, sore throat and body aches); Fever. Please note the information for children. |Note: Contains sodium compounds. Note leaflet. In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

Aspirin® Plus C Forte 800 mg / 480 mg effervescent tablets
Active ingredients: Acetylsalicylic acid / ascorbic acid (vitamin C) |application areas: Mild to moderately severe pain such as headache; Toothache; Menstrual pain; painful complaints that occur as part of a cold (e.g. headache, sore throat and body aches); Fever. |Note: Contains sodium compounds. Note leaflet. In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

Aspirin® Effect
Active ingredient: Acetylsalicylic acid |application areas: Mild to moderate pain, fever. Please note the information for children. |Hints: Contains aspartame. Note leaflet. In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

Aspirin® migraines
Active ingredient: Acetylsalicylic acid |application areas: Acute treatment of the headache phase of migraine attacks with and without aura. |Hints: Contains sodium compounds. Note leaflet.

Aspirin® caffeine
Active ingredients: Acetylsalicylic acid and caffeine |application areas: Mild to moderately severe pain, e.g. headache, toothache, menstrual pain, inflammation. Please note the information for children.

Aspirin® Complex
Active ingredients: Acetylsalicylic acid and pseudoephedrine hydrochloride |application areas: For the symptomatic treatment of swelling of the mucous membranes of the nose and sinuses in the event of a cold (rhinosinusitis) with pain and fever in the context of a cold or a flu-like infection. |Hints: Do not take this medicine for more than 3 days without medical advice. Contains 2 g sucrose (sugar) per sachet. Please note leaflet!

Aspirin® SinuComplex
Active ingredients: Acetylsalicylic acid, pseudoephedrine hydrochloride |application areas: For the short-term treatment of symptoms of acute viral rhinosinusitis (blocked nose and sinuses) associated with pressure, headache and / or fever. | Note: Do not take this medicine for more than 3 days without medical advice. Contains 2 g sucrose (sugar) per sachet. | Aspirin® SinuComplex also contains levomenthol and cineole. Please note leaflet!

Aspirin protect® 100mg / Aspirin® protect 300mg
Active ingredient: Acetylsalicylic acid |application areas: | Aspirin protect® 100mg: Unstable angina pectoris (heart pain due to circulatory disorders in the coronary arteries) - as part of standard therapy; acute myocardial infarction - as part of standard therapy; to prevent another heart attack after the first heart attack (pure infarction prophylaxis); after operations or other interventions on arterial blood vessels (after arterial vascular surgery or interventional procedures, e.g. after aortocoronary vein bypass [ACVB], after percutaneous transluminal coronary angioplasty [PTCA]); for the prevention of temporary insufficient blood circulation in the brain (TIA: transient ischemic attacks) and cerebral infarctions after previous stages (e.g. temporary paralysis of the face or arm muscles or temporary loss of vision) have occurred. Kawasaki syndrome - to reduce inflammation for the duration of the fever phase, - to prevent blood clots in the case of changes in the wall of the coronary arteries (prophylactic inhibition of platelet aggregation in coronary artery aneurysms). | Aspirin® protect 300mg: for the prevention of another heart attack after the first heart attack (pure infarction prophylaxis).

For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

Bayer Vital GmbH, 51368 Leverkusen, Germany | Status 12/2019 | ASPIRIN® is a registered trademark of Bayer. Copyright © Bayer AG.